Green's functions in non-hermitian random matrix models

Romuald A. Janik, MacIej A. Nowak, Gábor Papp, Ismail Zahed

Research output: Article

5 Citations (Scopus)

Abstract

We review some recent techniques for dealing with non-hermitian random matrix models based on generalized Green's functions. We introduce the diagrammatic methods in the hermitian case and generalize them to the non-hermitian case. The results are illustrated in terms of the eigenvalue distribution, eigenvector statistics and addition laws.

Original languageEnglish
Pages (from-to)456-462
Number of pages7
JournalPhysica E: Low-Dimensional Systems and Nanostructures
Volume9
Issue number3
DOIs
Publication statusPublished - márc. 2001

    Fingerprint

ASJC Scopus subject areas

  • Electronic, Optical and Magnetic Materials
  • Atomic and Molecular Physics, and Optics
  • Condensed Matter Physics

Cite this